# SDR 2005UALA00577

- Difficulty date: June 20, 2005
- Submitted: June 28, 2005
- Operation: Air carrier
- Aircraft: N429UA
- Make and model: Airbus A320-232
- Aircraft serial: 539
- Aircraft time: 34,708 hours, 12,434 cycles
- Engine: Iae V2527A5
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Line
- Condition: Leaking
- Location: Bleed Air
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT WING BLEED LEAK.  LEFT WING BLEED LEAK IN CRUISE. FLIGHT RETURNING TO DEN DUE TO ICING AND WX.  FOUND VERY LARGE LEAK ON THE RT PACK OZONE CONVERTER AFT CLAMP, REMOVED CLAMP RE-ADJUSTED SEAL AND SECURED CLAMP, LEAK WAS BLOWING AT OVERHEAT LOOP ON KEELBEAM AREA, RAN PACKS AND WAI TEST MANY TIMES COULD NOT GET TO FAIL.
